Thanks, I expected that might be the case. I am unsure if you are aware of PSSD, a condition with an interesting overlap in symptom profile(1). We are in contact with the PSSD community and have patients here persistently affected by setraline. It is notable that cases who use one of the aforementioned drugs and then another will have reactions to them such as in the cases of @jrums01, @borax off the top of my head, but there’s been plenty to search out. It is also irrelevant that the drug was used for a short time - it is now recognised in medical literature PFS is not occurring dose dependently with finasteride i.e. there is no need for long exposure in predisposed individuals. Most of the severe cases I am aware of had a very short use of the relevant substance. The manager of the PSSD community, as myself and the other admin here, used the drug for days.
It is a personal opinion that it is hypothetically possible that the use of setraline set the stage for a further exposure to an antiandrogenic substance, and this was just what tipped the balance. This is a hypothesis a professor suggested to me when discussing my extraordinary onset of symptoms after one dose, as I’d previously had one dose long ago with a reaction at the time, and I’d personally be inclined to agree as it is not uncommon to see very different responses upon re-exposure.
I would first suggest it could be worthwhile excluding other causes with a medical practitioner, but if you’d like I could try and find the details of clinicians who have previously written up PFS cases for journals in your country and pass them to you via private message. Although as you likely know the etiological root of PFS is not known and there is no disease-modifying treatment, it could be worth reaching out if you wanted to know of doctors with experiences considering PFS patients.